Free Access
Volume 17, Number 3, July-September 2011
Page(s) 761 - 770
Published online 23 April 2010
  1. G. Alessandrini and A. Morassi, Strong unique continuation for the Lamé system of elasticity. Comm. P. D. E. 26 (2001) 1787–1810. [CrossRef]
  2. D.D. Ang, M. Ikehata, D.D. Trong and M. Yamamoto, Unique continuation for a stationary isotropic Lamé system with varaiable coefficients. Comm. P. D. E. 23 (1998) 371–385.
  3. B. Dehman and L. Robbiano, La propriété du prolongement unique pour un système elliptique : le système de Lamé. J. Math. Pures Appl. 72 (1993) 475–492.
  4. M. Eller, Carleman estimates for some elliptic systems. J. Phys. Conference Series 124 (2008) 012023. [CrossRef]
  5. L. Escauriaza, Unique continuation for the system of elasticity in the plan. Proc. Amer. Math. Soc. 134 (2005) 2015–2018. [CrossRef]
  6. C.E. Kenig, J. Sjöstrand and G. Uhlmann, The Calderón problem with partial data. Ann. Math. 165 (2007) 567–591. [CrossRef]
  7. C.-L. Lin, G. Nakamura and J.-N. Wang, Optimal three-ball inequalities and quantitative uniqueness for the Lamé system with Lipschitz coefficients. arXiv:0901.4638 (2009).
  8. C.-L. Lin and J.-N. Wang, Strong unique continuation for the Lamé system with Lipschitz coefficients. Math. Ann. 331 (2005) 611–629. [CrossRef] [MathSciNet]
  9. A. Martinez, An introduction to semiclassical and microlocal analysis. Springer-Verlag (2002).
  10. R. Regbaoui, Strong uniqueness for second order differential operators J. Differ. Equ. 141 (1997) 201–217.
  11. M. Salo and L. Tzou, Carleman estimates and inverse problems for Dirac operators. Math. Ann. 344 (2009) 161–184. [CrossRef]
  12. N. Weck, Außnraumaufgaben in der Theorie stationärer Schwingungen inhomogener elasticher Körper. Math. Z. 111 (1969) 387–398. [CrossRef] [MathSciNet]
  13. N. Weck, Unique continuation for systems with Lamé principal part. Math. Methods Appl. Sci. 24 (2001) 595–605. [CrossRef]
  14. H. Yu, Three spheres inequalities and unique continuation for a three-dimensional Lamé system of elasticity with C1 coeffients. arXiv:0811.1262 (2008).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.